International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 3, Pages 181-187
Loops embedded in generalized Cayley algebras of dimension
SciTech Center, Polytechnic University of the Philippines, Manila, Philippines
Received 9 August 2000; Revised 19 March 2001
Copyright © 2001 Raoul E. Cawagas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Every Cayley algebra of dimension , contains an embedded invertible loop of order generated by its basis. Such a loop belongs to a class of non-abelian invertible
loops that are flexible and power-associative.